# SDR 2008UALA01962

- Difficulty date: April 5, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 31,266 hours, 8,518 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Condition: Faulty
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING FLICKERS ON AND OFF IN FORWARD GALLEY AND FIRST CLASS ONLY.  SUPPLEMENTAL DATA UPDATE, REPLACED POWER SUPPLY BATTERY M1577.  CHECKS OKAY.
